# SDR CALA2024032500849

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 78,896 hours, 28,440 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550418
- Condition: Corroded
- Location: Bs 328 Rbl 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) SEVERAL SPOTS OF CORROSION ON MAIN DECK FLOORBEAM AT RBL 11 STA 328
